Nebraska, 2014Flash Flooding and Damaging Wind in Nebraska, June 21 to 22, 2014
June 21 to 22, 2014 · NWS LBF · 3 events in 2 counties and zones
Thunderstorms in southwest Nebraska were slow moving and produced areas of heavy rainfall with localized flash flooding in Hayes County and isolated damaging wind gusts in Frontier County on June 21st, 2014.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms in southwest Nebraska were slow moving and produced areas of heavy rainfall with localized flash flooding in Hayes County and isolated damaging wind gusts in Frontier County on June 21st, 2014.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 21, 10:50 PM CST, 40 minutes earlier.
Area forecast discussion, Jun 21, 10:50 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1150 PM CDT SAT JUN 21 2014
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 320 PM CDT SAT JUN 21 2014
STORMS ARE CURRENTLY DEVELOPING OVER THE NEBRASKA PANHANDLE...AND
WITH STRONG INSTABILITY IN THE ORDER OF 4-5K J/KG AND AN ERODED CAP
EXPECT STORMS TO INCREASE IN COVERAGE AND STRENGTH OVER THE NEXT
SEVERAL HOURS. WATER VAPOR WAS SHOWING THE STRONG UPPER LEVEL LOW
OVER SOUTH CENTRAL CANADA WITH QUASI-ZONAL FLOW ACROSS MUCH OF THE
CONUS. THERE WAS A SHORTWAVE TROUGH OVER WESTERN WYOMING AT
19Z...WHICH WILL PROGRESS EAST INTO NEBRASKA THIS EVENING.
THIS SHORTWAVE WILL HELP INCREASE THE LARGE SCALE LIFT ACROSS THE
AREA AS WELL AS STRENGTHEN THE LOW LEVEL JET AHEAD OF THE
THUNDERSTORM ACTIVITY AS IT MOVES EAST. THE MOISTURE TRANSPORT FROM
THE LOW LEVEL JET WILL FEED THESE STORMS AS THEY MOVE EAST...SO
EXPECTING A LINE OF STORMS TO MOVE ACROSS THE FORECAST AREA WITH
MOST AREAS SEEING STORMS AT SOME POINT BETWEEN LATE AFTERNOON AND
SUNDAY MORNING. IN TERMS OF SEVERE POTENTIAL WITH STORMS...WITH THE
STRONG INSTABILITY IN PLACE UPDRAFTS WILL BE STRONG...BUT DEEP LAYER
SHEAR ISN/T PARTICULARLY STRONG. SOUNDINGS HAVE THE INVERTED-V
CHARACTERISTIC SO EXPECTING DAMAGING WINDS TO BE A THREAT...HOWEVER
PRECIPITABLE WATER VALUES ARE ABOUT 130 PERCENT OF NORMAL SO THERE
WILL BE A THREAT FOR HEAVY RAIN AS WELL.
AGAIN...THESE STORMS WILL MOVE EAST OVERNIGHT AND ALTHOUGH WILL
LIKELY BE OUT OF THE FORECAST AREA BY 12Z CONTINUED A SMALL CHANCE
FOR SHOWERS AND STORMS IN THE EASTERN AREAS FOR THE 12Z TO 15Z TIME
FRAME.
FOR SUNDAY...
PRIMARY CONCERN FOR SUNDAY IS IF THERE WILL BE ENOUGH RECOVERY TIME
BEFORE THE COLD FRONT MOVES THROUGH THE AREA IN THE AFTERNOON. THIS
FRONT WILL BE PUSHED ACROSS THE AREA AS ANOTHER SHORTWAVE TROUGH
MOVES OUT OF THE CENTRAL ROCKIES AND ACROSS NEBRASKA. CURRENT MODELS
SHOW THE FRONT EAST OF THE FORECAST AREA BY MID AFTERNOON...WITH
INSTABILITY DECREASING DRAMATICALLY BEHIND IT DESPITE DEWPOINTS
STILL IN THE 50S AND PERHAPS LOW 60S ACROSS THE SOUTHEAST PARTS OF
THE FORECAST AREA. WILL LIKELY GET SHOWERS AND THUNDERSTORMS TO
DEVELOP BEHIND THE FRONT TO IMPACT THE AREA DURING THE LATE MORNING
AND AFTERNOON...BUT EXPECT THE SEVERE THREAT TO BE EAST OF THE
FORECAST AREA. WILL HAVE TO WATCH THIS THOUGH AS A SLOWER
PROGRESSION OF THE FRONT COULD LEAD TO STORMS DEVELOPING ON THE
SOUTHEASTERN PERIFERY OF THE LOCAL AREA.
TEMPERATURES ON SUNDAY WILL BE COOLER WITH DECENT COLD AIR ADVECTION
DROPPING 850MB TEMPERATURES DOWN INTO THE LOW TEENS. SO LOOKING AT
HIGHS IN THE 70S AND LOW 80S.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 320 PM CDT SAT JUN 21 2014
A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE
PERIOD...
THE UNUSUAL WET JUNE PATTERN IS LIKELY TO CONTINUE THE 4TH WEEK OF
THE MONTH. DEWPOINTS MAINLY IN THE 50S MONDAY/TUESDAY WILL
RANGE IN THE 60S WEDNESDAY THROUGH SATURDAY EACH AFTERNOON.
DISTURBANCES WILL AFFECT WESTERN NEBRASKA ALMOST ON A DAILY BASIS.
KEPT SLIGHT CHANCE/LOW CHANCE POPS SUNDAY EVENING ACROSS THE SERN
HALF OF FA. COLD FRONT WILL HAVE PUSHED INTO CENTRAL IA THROUGH
CENTRAL KS OVERNIGHT. THEN DRY UNTIL LATER MONDAY AFTERNOON.
UPSLOPE FLOW WILL DEVELOP ALONG THE FRONT RANGE AND ADJACENT HIGH
PLAINS. UPPER FLOW WILL REMAIN FAIRLY ZONAL THROUGH WEDNESDAY.
THEN FOR THURSDAY THROUGH SATURDAY...AMPLIFIED SWRLY FLOW ALOFT
WILL DEVELOP IN RESPONSE TO A RATHER STRONG UPPER TROUGH DIGGING INTO
THE GREAT BASIN/ROCKY MOUNTAIN REGION. THIS WILL BRING A CONTINUED
CHANCE FOR SHOWERS AND THUNDERSTORMS.
TEMPERATURES TO REMAIN SLIGHTLY BELOW NORMAL THROUGH WEDNESDAY IN
THE UPPER 70S/LOWER 80S...WARMING TO SLIGHTLY ABOVE NORMAL IN THE
UPPER 80S BY FRIDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1141 PM CDT SAT JUN 21 2014
THUNDERSTORMS ARE POSSIBLE IN THE VICINITY OF THE KLBF AND KVTN
TERMINALS THROUGH 09Z SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ONCE
AGAIN SUNDAY AFTERNOON AT BOTH THE KLBF AND KVTN TERMINALS. VISBYS
MAY DROP AS LOW AS 3SM IN THE VICINITY OF THUNDERSTORMS WITH CIGS
AS LOW AS 5000 FT AGL. CIGS AWAY FROM THUNDERSTORMS WILL BE AROUND
10000 FT AGL...EXCEPT SUNDAY EVENING WHERE CIGS WILL DROP TO 2500
TO 5000 FT AGL BEHIND AN EXITING FRONT.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...BROOKS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jun 21, 10:40 PM CST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT SAT JUN 21 2014
NEZ004>010-022>029-035>038-056>059-069>071-094-230445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1140 PM CDT SAT JUN 21 2014 /1040 PM MDT SAT JUN 21 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TONIGHT.
STRONG THUNDERSTORMS ARE POSSIBLE OVERNIGHT...ESPECIALLY OVER
SOUTHWESTERN NEBRASKA AND FAR NORTHERN NEBRASKA. SOME STORMS MAY
CONTAIN HEAVY RAIN...PARTICULARLY ACROSS SOUTHWESTERN NEBRASKA.
THOUGH SEVERE STORMS ARE NOT EXPECTED OVERNIGHT...THERE IS A FLASH
FLOODING THREAT OVER SOUTHWESTERN NEBRASKA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY...HOWEVER THE HIGHEST
THREAT FOR SEVERE STORMS IS EAST OF THE LOCAL AREA. HEAVY RAIN IS
POSSIBLE WITH ANY STORMS...ESPECIALLY IN AREAS FROM SOUTHWEST
INTO
NORTH CENTRAL NEBRASKA.
THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH THURSDAY AND AT
TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER.
CHECK
LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF TONIGHT.
&&
GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
CLB
In the hours before
Special weather statement, Jun 21, 7:17 PM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT SAT JUN 21 2014
NEZ006-220200-
KEYA PAHA NE-
817 PM CDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA COUNTY UNTIL 900 PM
CDT...
AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES EAST OF SPARKS...OR 15 MILES NORTHWEST
OF SPRINGVIEW...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SPRINGVIEW...
BURTON...
THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...
NETS PEAK...
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 209 AND 225.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BUTTLER
Special weather statement, Jun 21, 7:32 PM CST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT JUN 21 2014
NEZ035-036-220215-
ARTHUR NE-MCPHERSON NE-
832 PM CDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND NORTHWESTERN
MCPHERSON COUNTIES UNTIL 915 PM CDT/815 PM MDT/...
AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF ARTHUR...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCKTAIL...
CALORA...
FLATTS...
DIAMOND BAR LAKE...
SCHNICK LAKE...
BIG LAMUNYON FLATS...
SAND BEACH LAKE...
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 173 AND 195.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
JACOBS
Special weather statement, Jun 21, 8:00 PM CST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT SAT JUN 21 2014
NEZ006-007-010-220245-
BOYD NE-HOLT NE-KEYA PAHA NE-
900 PM CDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA...NORTHWESTERN
HOLT AND WESTERN BOYD COUNTIES UNTIL 945 PM CDT...
AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURTON...OR 12 MILES EAST OF SPRINGVIEW...
MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MILLS...
NAPER...
BUTTE...
ANOKA...
BROCKSBURG...
DUSTIN...
HULL LAKE STATE WILDLIFE MANAGEMENT AREA...
PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA...
ANNCAR...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
BUTTLER
Special weather statement, Jun 21, 8:23 PM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SAT JUN 21 2014
NEZ071-220300-
FRONTIER NE-
923 PM CDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER COUNTY UNTIL 1000 PM
CDT...
AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED WILLOW RESERVOIR
STATE RECREATION AREA TO 10 MILES SOUTHEAST OF RED WILLOW RESERVOIR
STATE RECREATION AREA...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CURTIS...
RED WILLOW RESERVOIR STATE RECREATION AREA...
STOCKVILLE...
WILLOW VIEW CAMPGROUND...
BLUEGILL HAVEN CAMPGROUND...
QUICK...
FREEDOM...
DANCING LEAF EARTH LODGE...
ORAFINO...
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 45.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
JACOBS
Special weather statement, Jun 21, 8:53 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT SAT JUN 21 2014
NEZ069-220345-
CHASE NE-
853 PM MDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE COUNTY UNTIL 945 PM
MDT...
AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHAMPION...OR 13 MILES
SOUTHWEST OF IMPERIAL...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
IMPERIAL...
CHAMPION...
LAMAR...
CHASE...
WANAMAKER STATE WILDFIRE MANAGEMENT AREA...
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
JACOBS
Special weather statement, Jun 21, 9:16 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT SAT JUN 21 2014
NEZ059-071-220400-
FRONTIER NE-LINCOLN NE-
1016 PM CDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND NORTHERN
FRONTIER COUNTIES UNTIL 1100 PM CDT...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR STOCKVILLE...OR 6 MILES SOUTHEAST OF
CURTIS...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
STOCKVILLE...
MOOREFIELD...
EUSTIS...
DANCING LEAF EARTH LODGE...
ORAFINO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
JACOBS
Thunderstorm Wind, Frontier
- When
- June 21, 11:30 PM CST
- Where
- Frontier County, 4.28 mi NNE of Harry Strunk Lake
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.480, -100.210
General public reported thunderstorm wind gusts estimated at 60 mph.
Flash Flood, Hayes
- When
- June 22, 2:00 AM CST to 9:00 AM CST
- Where
- Hayes County, 15.26 mi SE of Hayes Center to 15.43 mi SE of Hayes Center
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 40.360, -100.820
General public reported Blackwood Creek was up 3 feet and flooding into adjacent pastureland. Rainfall was 2.80 inches.
Flash Flood, Hayes
- When
- June 22, 2:15 AM CST to 9:15 AM CST
- Where
- Hayes County, 12.31 mi SE of Hayes Center to 12.52 mi SE of Hayes Center
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 40.390, -100.860
General public reported water was across the road near Blackwood Creek. Three and a half inches of rain was reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Illinois, June 21, 2014$310,000 · 1.75 in hail · 22 events
- Tornado and Hail in Minnesota, June 21, 2014$159,000 · EF1 · 8 events
- Hail and Damaging Winds in Missouri, June 21, 2014$487,000 · 1 in hail · 8 events
- Flash Flooding and Flooding in Illinois, June 21, 2014$203,000 · 1.75 in hail · 20 events
- Hail in South Dakota, June 21, 2014$150,000 · 1.75 in hail · 5 events
- Damaging Winds in Georgia, June 21, 2014$41,000 · 60 kt wind · 9 events
- Hail and Damaging Winds in South Carolina, June 21, 2014$39,000 · 1.5 in hail · 7 events
- Hail and Damaging Winds in South Carolina, June 21, 2014$25,000 · 1 in hail · 16 events
- Tornado and Flash Flooding in South Dakota, June 21 to 22, 2014EF0 · 30 events
- Hail and Damaging Winds in North Dakota, June 21, 2014$33,000 · 1.75 in hail · 5 events
- Damaging Winds in Tennessee, June 21, 2014$33,000 · 52 kt wind · 4 events
- Tornadoes in Colorado, June 21, 2014EF1 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 522645, 522644, 522641.